Anyone have problems using this med iam using it 3 times day 300mg for seizures and pain from withdrawl xanax makes me sick to stomach and body holds water , i bruise easy and my hair seems like its falling out . just wondering if anyone had these problems ?
I'm not too sure about the hair loss, but nausea, vomiting, diarrhea, and bruising are all common know side-effects of neurontin. I'd suggest asking your prescriber if he/she would consider trying some other medication and explain to him/her the symptoms you're experiencing. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 3 answers
Posted 11 Dec 2012 • 9 answers
Peripheral Neuropathy - I have hair loss from taking Neurontin. Does it slow down and are there any?
Posted 9 Oct 2013 • 4 answers
Can you mix Phenytoin with Neurontin? My husband has seizures and another Dr. prescribed Neurontin.?
Posted 4 Jan 2015 • 2 answers
Posted 28 Aug 2015 • 2 answers